Bradley, S orcid.org/0000-0001-9663-7919 (2017) Nonclassical Probability and Convex Hulls. Erkenntnis, 82 (1). pp. 87-101. ISSN 0165-0106
Abstract
It is well known that the convex hull of the classical truth value functions contains all and only the probability functions. Work by Paris and Williams has shown that this also holds for various kinds of nonclassical logics too. This note summarises the formal details of this topic and extends the results slightly.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Springer Science+Business Media Dordrecht 2016. This is an author produced version of a paper published in Erkenntnis. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Formal epistemology; Probability; Logic; Nonclassical logic |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 20 Sep 2018 16:07 |
Last Modified: | 20 Sep 2018 16:07 |
Status: | Published |
Publisher: | Springer Verlag |
Identification Number: | 10.1007/s10670-016-9807-9 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:135950 |